Around the Furuta inequality—the operator inequalities AB2A¾≤ABA≤A3Report as inadecuate




Around the Furuta inequality—the operator inequalities AB2A¾≤ABA≤A3 - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 18 1995, Issue 1, Pages 205-207

Department of Mathematics, California State University, Long Beach 90840, California, USA

Received 21 July 1993; Revised 5 November 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For positive operators A and B with A invertible it is shown that AB2A½≤A2 impliesAB2A¾≤ABA. The inequalities in the title for 0≤B≤A are then derived as a conquence.





Author: Derming Wang

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents